www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2618

Title: Grothendieck groups and tilting objects
Authors: Reiten, I
VAN DEN BERGH, Michel
Issue Date: 2001
Publisher: KLUWER ACADEMIC PUBL
Citation: ALGEBRAS AND REPRESENTATION THEORY, 4(1). p. 1-23
Abstract: Let C be a connected Noetherian hereditary Abelian category with a Serre functor over an algebraically closed field k, with finite-dimensional homomorphism and extension spaces, Using the classification of such categories from our 1999 preprint, we prove that if C has some object of infinite length, then the Grothendieck group of C is finitely generated if and only if C has a tilting object.
Notes: Norwegian Univ Sci & Technol, Dept Math Sci, N-7491 Trondheim, Norway. Limburgs Univ Ctr, Dept WNI, B-3590 Diepenbeek, Belgium.Reiten, I, Norwegian Univ Sci & Technol, Dept Math Sci, N-7491 Trondheim, Norway.
URI: http://hdl.handle.net/1942/2618
ISI #: 000171809100001
ISSN: 1386-923X
Category: A1
Type: Journal Contribution
Validation: ecoom, 2002
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
N/A252.9 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.